Q. From the reports, kindly explain about my wife's burning sensation during urination.

Answered by
Dr. Shahil Khant
and medically reviewed by iCliniq medical review team.
Published on Jan 30, 2017

Hello doctor,

My wife has been having a burning sensation of urine for more than a year now. Earlier, she took Taxim-O, but after stopping it, the burning sensation came back. When it comes, it stays for 5 hours or so. She feels very uncomfortable and hardly can move. She was advised to take Urotone, Alkalin and drink lots of water, We did an ultrasound, UFR and urine culture. Now, the doctor has suggested taking water only when thirsty. Her reports are attached. Please advise.

Dr. Shahil Khant

Andrology General Surgery Urology
#

Hello,

Welcome to icliniq.com.

I have seen reports sent by you (attachment removed to protect patient identity).

  • Though all reports are normal, ultrasound shows cystitis (urinary bladder wall inflammation). This could be a subclinical infection.
  • As no specific cause is found, I suggest you a trial of antibiotics low dose for three weeks. This is only a trial and will not guarantee complete relief as we do not have any particular cause.
  • I suggest tablet Niftran (Nitrofurantoin) 100 mg once daily for 21 days. I think that should improve her symptoms. Consult her specialist doctor, discuss with him or her and take medicine with consent.

For further information consult a urologist online --> https://www.icliniq.com/ask-a-doctor-online/urologist

Hi doctor,

The urologist had advised us to see a gynecologist and do a urine diagnosis screening. Kindly tell your views about the limitation of water intake. Thank you.

Dr. Shahil Khant

Andrology General Surgery Urology
#

Hello,

Welcome back to icliniq.com.

  • I do not think she requires water restriction at present. Water up to 2 to 2.5 liters per day is sufficient.

For further information consult a urologist online --> https://www.icliniq.com/ask-a-doctor-online/urologist

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Related Questions & Answers


I feel uneasy while peeing. Is this UTI?

Query: Hi doctor, I am a sexually active female. After a day of such vigorous activity, I am suffering with symptoms such as stinging and burning sensation while peeing. I am getting the urge to pee again and again while actually do not pee much. I still feel that my bladder is not fully emptied. There is ...  Read Full >>


Dr. Vivekanandan G
Urologist

Answer: Hi, Welcome to icliniq.com. Your symptoms are very suggestive of cystitis. You can start on tablet Levoflox (Levofloxacin) 500 mg once daily in the morning after food for three days and also add tablet Urispas (Flavoxate Hydrochloride) 200 mg thrice daily after food for three days. Take plenty of fl...  Read Full

Will UTI during pregnancy affect the baby?

Query: Hello doctor, I was diagnosed with a UTI a few days back and prescribed Cephalexin 500 mg four times a day. I only have four pills left and some of my symptoms are gone but some still remain. I was told this is caused by strep B. I am 18 weeks pregnant and will be 19 weeks in a few days. I want the...  Read Full >>


Dr. Sameer Kumar
Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hello, Welcome to icliniq.com. You may repeat the urinary routine microscopy test again and if the symptoms are still present, likely that you are resistant to Cephalexin and hence can be started on Nitrofurantoin 100 mg which is category B pregnancy drug and safe in pregnancy. It can be prophylacti...  Read Full

Following UTI, I am getting vaginal dryness and pain. How to treat this?

Query: Hi doctor, A few months ago, I was suffering from UTI and followed by vaginal dryness. Right now, I feel occasional sharp pain in my vagina, which subsides after a while. Also, I am getting pain during intercourse. I wanted to know the ways to treat this vaginal dryness. I had urine and culture t...  Read Full >>


Dr. Dattaprasad Balasaheb Inamdar
Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. Pain can be due to cystitis or recurrence of UTI (urinary tract infection). UTI will not cause vaginal dryness. It indicates inadequate exposure to estrogen (hormone), which can be due to many causes. Regarding dryness and pain during intercourse, it can be reduce...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask an Urologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.